# SDR FDEA201907171609

- Difficulty date: July 17, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 33,233 hours, 18,143 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275349200
- Condition: Cracked
- Location: Frame 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - CROSSBEAM CRACKED, AT FR64,   BETWEEN Y953 AND Y1456 REPAIRED THE CRACKED CROSSBEAM OF MAIN DECK CARGO COMPARTMENT FLOOR   STRUCTURE AT FR64 BTW Y953 AND Y1456 PER SRM 53-10-15 FIG211.THIS REPAIR   WAS CATEGORY A AND WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100
